A Catering Theory of Dividends
Article first published online: 27 NOV 2005
The Journal of Finance
Volume 59, Issue 3, pages 1125–1165, June 2004
How to Cite
Baker, M. and Wurgler, J. (2004), A Catering Theory of Dividends. The Journal of Finance, 59: 1125–1165. doi: 10.1111/j.1540-6261.2004.00658.x
- Issue published online: 27 NOV 2005
- Article first published online: 27 NOV 2005
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!